# SDR VTZA97231

- Difficulty date: April 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N323UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41059
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock Rollers
- Part number: 141R11351
- Condition: Failed
- Location: Passenger Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS/IAD - FLT 6356 - DURING TAXI AT 0655 HOURS ON 4-12-97, EXPERIENCED PROBLEM WITH THE MAIN PASSENGER DOOR THAT WAS NOT ABLE TO BE OPENED FROM THE OUTSIDE.  MAINTENANCE CONTROL WAS NOTIFIED AND THE AIRCRAFT WAS FERRIED TO IAD WHERE THE MAINTENANCE TECHNICIANS TROUBLESHOT THE DISCREPANCY AND REPLACED THE G-LOCK ROLLERS IAW WITH ALL APPLICABLE MAINTENANCE PROCEDURES.  AIRCRAFT WAS THEN RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
